# SDR SWAA2021041459530

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 767-787 RBL24 WL156 UNDERNEATH THE SHIELD; ATTACH TO THE WEB ANGLE SUPPORT HAS CORROSION. / CORROSION AT ACB ON SUPPORT ANGLE ATTACHED TO WEB UNDER SHIELD BS 767-787 RBL 24 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM PART REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 STEP 9.C. REMOVED AND REPLACED SUPPORT ANGLE UNDER SHIELD I.A.W SRM 51-40-02-0G-0 AND BOEING DWG # 146A8123
